Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 60, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2019, 9:45 PM CDT for DeWitt County, McLean County, Piatt County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 9:45 PM CDT (02:45 UTC)
- Expired
- May 28, 2019, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties DeWitt County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 10:00 PM CDT | TSTM WND DMG | Normal, IL | LARGE TREE BLOWN DOWN AT COLLEGE AND GROVE BLOCKING TRAFFIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1865 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 3.6
The text
As transmitted.
992
WUUS53 KILX 290245
SVRILX
ILC039-113-147-290330-
/O.NEW.KILX.SV.W.0060.190529T0245Z-190529T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
945 PM CDT Tue May 28 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northern Piatt County in central Illinois...
De Witt County in central Illinois...
McLean County in central Illinois...
* Until 1030 PM CDT.
* At 945 PM CDT, a severe thunderstorm was located 7 miles northwest
of Heyworth, or 7 miles southwest of Bloomington, moving east at 45
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Bloomington, Clinton, Monticello, Normal, Le Roy, Heyworth, Farmer
City, Colfax, Downs, Mansfield, Saybrook, Wapella, Towanda, De
Land, Waynesville, Weldon, Cooksville, White Heath, Bellflower and
Arrowsmith.
This includes the following highways...
Interstate 39 between mile markers 0 and 3.
Interstate 55 between mile markers 147 and 173.
Interstate 72 between mile markers 168 and 173.
Interstate 74 between mile markers 121 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4062 8857 4061 8847 4005 8847 4018 8913
4057 8916
TIME...MOT...LOC 0245Z 270DEG 39KT 4040 8906
HAIL...0.88IN
WIND...70MPH
$$
Auten2 follow-up statements
585
WWUS53 KILX 290310
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1010 PM CDT Tue May 28 2019
ILC039-113-147-290330-
/O.CON.KILX.SV.W.0060.000000T0000Z-190529T0330Z/
Piatt-De Witt-McLean-
1010 PM CDT Tue May 28 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN PIATT...NORTHEASTERN DE WITT AND SOUTHEASTERN MCLEAN
COUNTIES...
At 1009 PM CDT, a severe thunderstorm was located near Le Roy, or 12
miles southeast of Bloomington, moving east at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Bloomington, Monticello, Le Roy, Farmer City, Colfax, Downs,
Mansfield, Saybrook, Towanda, De Land, Weldon, Cooksville, White
Heath, Bellflower, Arrowsmith, Cropsey, Ellsworth, De Witt, Anchor
and Holder.
This includes the following highways...
Interstate 55 between mile markers 170 and 173.
Interstate 72 between mile markers 168 and 173.
Interstate 74 between mile markers 142 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4061 8857 4061 8847 4005 8847 4013 8887
4059 8892
TIME...MOT...LOC 0309Z 251DEG 34KT 4040 8876
HAIL...0.88IN
WIND...70MPH
$$
Auten568
WWUS53 KILX 290320
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1020 PM CDT Tue May 28 2019
ILC039-113-147-290330-
/O.EXP.KILX.SV.W.0060.000000T0000Z-190529T0330Z/
Piatt-De Witt-McLean-
1020 PM CDT Tue May 28 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PIATT...NORTHEASTERN
DE WITT AND SOUTHEASTERN MCLEAN COUNTIES WILL EXPIRE AT 1030 PM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
LAT...LON 4061 8857 4061 8847 4005 8847 4013 8887
4059 8892
TIME...MOT...LOC 0320Z 270DEG 39KT 4040 8862
$$
AutenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:14 PM CDT, 31 minutes earlier.
Area forecast discussion, May 28, 9:14 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 914 PM CDT Tue May 28 2019 .UPDATE... Issued at 902 PM CDT Tue May 28 2019 A frontal boundary draped across the state this evening has cooler air to the north, but dewpoint temperatures are similar on both sides. An upper air disturbance has helped to develop a storm complex moving through Central IL this evening north of that boundary. The storms in a moisture laden atmosphere have been rather efficient rainfall producers, with reported rates of over 2 inches per hour. Fortunately, the storms are moving along rather briskly, though flash flooding will remain a concern over near saturated soils. Have made some minor updates to the forecast, mainly for pops and weather. Although the storms are back in the slightly cooler air, they still have access to unstable air with moderate CAPE up to near 2000 J/kg and strong shear aloft. No signs of the storms weakening just yet, and have extended the watch a little bit to the east. && .SHORT TERM...(This evening through Wednesday) ISSUED AT 300 PM CDT Tue May 28 2019 Thunderstorms are ongoing this afternoon across central Illinois in the vicinity of a frontal boundary draped from near Jacksonville to Danville at 20Z and slowly sagging south. Temperatures in the low 80s with dew points pooling to around 70F are contributing to moderately strong instability. 20Z SPC meso- analysis indicates a corridor of 2000-2500 J/kg MLCAPE over the area coincident with 40+ kts of deep layer shear supporting organized convection. A few storms have become supercellular this afternoon, and the environment will continue to support this storm mode at least on an isolated basis over the next several hours. Damaging winds and large hail are the primary concerns in the warm sector, though cannot rule out an isolated tornado, especially for any storms that become rooted along the boundary with storm tracks fairly parallel to the orientation of boundary today. The threat north of the front will transition primarily to a hail threat. The current Severe Thunderstorm Watch (272) is in effect until 00Z this evening; however, the severe threat continues into the late evening and overnight hours as the low level jet ramps up in the vicinity of Kansas City and across northern MO. Thunderstorms are expected to redevelop and expand in coverage and intensity along the nose of the low level jet and spread east along the instability gradient overnight, including across portions of Illinois. While some of the location and timing details still need to be worked out, strong synoptic flow should help advect unstable air back north over any areas worked over from this afternoon, with deep layer shear also increasing as a result. Models have had a very poor handle on ongoing convection, and there remains considerable uncertainty in how storms may evolve this evening. On Wednesday, surface low is progged to lift across northern Illinois with areas along and north of the low track the main focus for precip. Across the local area, well within the warm sector, unstable conditions are expected to redevelop once again. Forecast soundings show weak if any convective inhibition. The best forcing is well to our north, but given the thermal profiles, couldn't rule out isolated to widely scattered thunderstorms over central Illinois. Mid an upper level flow remain strong on Wednesday, so the combination of strong shear and instability will again support a severe threat across portions of the forecast area. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 300 PM CDT Tue May 28 2019 Overall upper air pattern remains blocky through the long term period with a persistent closed low over the west coast. Upper ridge currently over the southeastern CONUS is progged to retrograde to the mid section of the country over the weekend. This will transition the local area into northwest flow aloft. Temperatures moderate slightly back to seasonal norms as this occurs, possibly slightly below normal at times, but we do look to maintain an active pattern with baroclinic zone persisting over the region. The ring-of-fire like pattern persists into Wednesday night with additional chances for thunderstorms along the northwest periphery of the Bermuda high. Meanwhile, an upper low over the Great Plains is progged to gradually open up and shift east across Illinois on Thursday, bringing yet another round of precip. This is coincident with a deep upper low digging south across Hudson Bay and pushing colder air across the Great Lakes and into the Midwest. The northwest flow aloft will persist in the wake of this wave through the weekend will result in temperatures topping out in the 70s for most of the forecast area Thursday through the weekend, except on Saturday when we may tag 80F. Upper ridge is progged to amplify across the Great Plains over the weekend into early next week while the 850mb thermal ridge gradually inches back east towards the Mississippi River valley through midweek. Temperatures should trend back up as a result, but will be tempered by additional precip chances along the baroclinic zone. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 651 PM CDT Tue May 28 2019 Thunderstorms will begin to develop again late this evening along a warm frontal zone and remnant outflow boundary draped west to east across central IL, while additional storms east of a cold front currently over eastern KS will begin to accelerate toward the area, likely arriving around midnight in west central IL and an hour or two later toward the I-57 corridor. MVFR cigs will be associated with this thunderstorm activity, as well as the potential for strong gusty winds. Other hazards include low level wind shear due to strong wind flow at the 2000 foot level and lighter S-E flow at the surface for KSPI-KBMI northwestward for a few hours late this evening. Lingering showers and thunderstorms should head eastward by early morning, reducing chances for thunder below mentionable levels by around 10 Z. Lingering MVFR cigs should improve to VFR by around 17Z. Winds this evening gusty and southerly up to 25 kts along the I-72 terminals which lie south of the surface boundary, while lighter easterly winds linger to the north. This boundary is expected to work northward through the evening, causing winds to shift to southerly across the area. Expect generally 7-12 kts overnight, increasing to 10-15 kts by 17Z. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 9 AM CDT Wednesday for ILZ027>031- 036>038-040>042-047>051. && UPDATE...HJS SHORT TERM...Deubelbeiss LONG TERM...Deubelbeiss AVIATION...37
Hazardous weather outlook, May 28, 3:51 PM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 351 PM CDT Tue May 28 2019 ILZ027-036-040-041-047-049-050-291100- Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms are possible later this evening into tonight. Damaging winds, hail, and tornadoes are all possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and early evening. Major flooding will continue along the Illinois River through the period, with steady rises. Major flooding will continue along the La Moine River, and renewed flooding on the Spoon River is expected to crest on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 8 pm and midnight. ILZ028>031-037-038-291100- Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms can be expected late this evening into tonight. Damaging winds are the primary concern, though hail and isolated tornadoes are possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. However, the severe weather potential is lower. Moderate flooding will continue along the Illinois River through the period, with renewed rises cresting this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely after 10 pm tonight. ILZ042-048-051-291100- Logan-Menard-Sangamon- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ043-044-052>054-061-291100- Christian-De Witt-Macon-Moultrie-Piatt-Shelby- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ045-046-055>057-291100- Champaign-Coles-Douglas-Edgar-Vermilion- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ062-063-066>068-071>073-291100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Strong to severe storms are possible in southeast Illinois late tonight. The main threat with the severe storms will be damaging winds and hail. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late tonight after 3 am. Miller
In the hours before
Local storm report, May 28, 8:28 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 1 S CANTON 40.55N 90.04W
05/28/2019 E60 MPH FULTON IL EMERGENCY MNGR
0820 PM TSTM WND GST FAIRVIEW 40.65N 90.19W
05/28/2019 E60 MPH FULTON IL EMERGENCY MNGR
&&
25Local storm report, May 28, 9:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD 2 N GALESBURG 40.98N 90.38W
05/28/2019 KNOX IL TRAINED SPOTTER
FLOODED STREETS IN GALESBURG
0854 PM FLASH FLOOD HAVANA 40.30N 90.06W
05/28/2019 MASON IL TRAINED SPOTTER
FLOODED STREETS DOWNTOWN
&&
25Local storm report, May 28, 9:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 3 E SOUTH PEKIN 40.50N 89.59W
05/28/2019 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
&&
25Local storm report, May 28, 9:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 3 SSW MORTON 40.57N 89.49W
05/28/2019 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
0920 PM TSTM WND GST 3 SSW MORTON 40.57N 89.49W
05/28/2019 E50 MPH TAZEWELL IL TRAINED SPOTTER
&&
25Local storm report, May 28, 9:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
941 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND DMG ELKHART 40.02N 89.48W
05/28/2019 LOGAN IL EMERGENCY MNGR
LARGE TREE UPROOTED
&&
25Local storm report, May 28, 9:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD PRINCEVILLE 40.93N 89.76W
05/28/2019 PEORIA IL EMERGENCY MNGR
SEVERAL ROADS FLOODED
0930 PM FLASH FLOOD BELLEVUE 40.69N 89.67W
05/28/2019 PEORIA IL EMERGENCY MNGR
SEVERAL ROADS FLOODED
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 49 min |
| May 28, 8:19 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 8 hr |
| May 28, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 38 min |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Schuyler, Tazewell | 38 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | ILX | Fulton, Logan, Marshall, Mason, Peoria, Stark and 2 more | 6 hr |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more | 41 min |
| May 28, 9:43 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Marshall, Tazewell, Woodford | 6 hr |
| May 29, 3:33 PM CDT | Special Weather Statement | ILX | Clark | 42 min |
| May 29, 4:20 PM CDT | Special Weather Statement | ILX | Clark | 25 min |
| May 29, 4:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 6 hr |
| May 29, 4:32 PM CDT | Tornado Warning | ILX | Christian, Macon | 28 min |
| May 29, 5:07 PM CDT | Special Weather Statement | ILX | Cumberland | 23 min |
| May 29, 5:11 PM CDT | Special Weather Statement | ILX | Moultrie | 34 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Shelby | 32 min |
| May 29, 5:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| May 29, 5:36 PM CDT | Special Weather Statement | ILX | Christian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more | 114 min |
| May 29, 6:35 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 29, 6:52 PM CDT | Special Weather Statement | ILX | Effingham | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.